Verlagslink DOI: 10.1002/jgt.22432
Titel: The size-Ramsey number of powers of paths
Sprache: Englisch
Autor/Autorin: Clemens, Dennis  
Jenssen, Matthew 
Kohayakawa, Yoshiharu 
Morrison, Natasha 
Mota, Guilherme Oliveira 
Reding, Damian 
Roberts, Barnaby 
Erscheinungs­datum: Jul-2019
Quellenangabe: Journal of Graph Theory 3 (91): 290-299 (2019-07)
Zusammenfassung (englisch): 
Given graphs G and H and a positive integer q, say that G is q-Ramsey for H, denoted G → (H) q , if every q-coloring of the edges of G contains a monochromatic copy of H. The size-Ramsey number (Formula presented.) of a graph H is defined to be (Formula presented.). Answering a question of Conlon, we prove that, for every fixed k, we have (Formula presented.), where P nk is the kth power of the n-vertex path P n (ie, the graph with vertex set V(P n ) and all edges u, v such that the distance between u and v in P n is at most k). Our proof is probabilistic, but can also be made constructive.
URI: http://hdl.handle.net/11420/2755
ISSN: 0364-9024
Zeitschrift: Journal of graph theory 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

165
Letzte Woche
1
Letzten Monat
0
checked on 04.10.2022

SCOPUSTM   
Zitate

9
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.